... negative for Chlamydia and all other sexually transmitted diseases. However, I am feeling frustrated because I still have some symptoms that have not cleared up such as discharge, low energy from having the disease so long, I feel soar, bleeding in between periods and a slight discomfort. I am a little concerned because the 1 gram that I took kills the bad bacteria which causes the infection but it also kills some good bacteria. If there is anyone going through the same thing or has been cured I would love to hear your experience
Taking a probiotic can help you. I take Florajen every time I take antibiotics. I had problems with Bacterial vaginitis in the past and that is what helped me overcome it. Some of your symptoms might remain for a short time even after the infection is gone. So if you are unsure it's best to get rechecked by your doctor. I have also been having trouble bleeding in between periods or having two periods a month. I read adding a B complex vitamin can help. I have been taking it for a few months with good results so far. It also helps with energy too. I take one with lunch everyday. It's basically B vitamins, extra vitamin C, and folic acid. Adding these two pills might help you too.
Yogurt and probiotics help to replace beneficial bacteria and really do help. You can even use plain, non sweetened, non flavored yogurt in the vagina to help replace friendly bacteria. It takes some time after carrying an infection to get your energy back. The soreness probably is a little yeast overgrowth from taking the antibiotic. Is the discharge thick and clumpy like cottage cheese? That is Candida or yeast infection. You can get a Diflucan tablet from your Dr or use OTC Monistat.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2013 • 2 answers
Posted 30 Sep 2015 • 1 answer
Posted 21 Mar 2016 • 1 answer
Posted 24 Apr 2016 • 0 answers
Posted 4 Jun 2016 • 1 answer